# SDR SWIA202162404

- Difficulty date: August 25, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAD ROLLER AT L-H 1-2 SLAT TRACK  OUT-BD AFT PART # CC670-12027-3   (C-CHECK RO 11-05-2021)   INSTALLED NEW LH OTBD AFT SLAT TRACK 1-2 SIDE ROLLERS. REF CRJ 700 AMM 27-81-44-400-801-A01. EXTENDED AND RETRACTED THE SLATS TWO TIMES, STOPPING AT 20 AND 25 DEGREES EACH CYCLE IAW CRJ-700 AMM 27-52-00-864-801-A01. CHECK GOOD.
